How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 18547
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now

Im taking the combined hrt patch I have ben doing so

Customer Question

im taking the combined hrt patch I have ben doing so for about 6 weeks don't get headaches or hot flushes any more but since taking patches I'm now feeling the cold and I'm also having to pass urine more frequently and I'm feeling sore down below is this a side effect of the patches or menopause also periods stopped in November and also been told I have got fibroids do I need any treatment
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. D. Love replied 1 year ago.
Hello from JustAnswer.
In someone having increased urinary frequency and soreness, there is a concern that there could be an infection. This is not a typical side effect to the combined HRT patches. In fact, there are some post-menopausal women with recurrent infections in whom HRT can reduce the frequency of infection.
Sensitivity to cold can occur as a menopausal symptoms, but also can occur as a side effect to the combined HRT patches.
It would be appropriate to be seen to be checked for infection.
If you were also asking about the fibroids, your doctor is correct that fibroids typically do not need any treatment just because they are present. If the fibroids are causing symptoms, then it may be necessary to undergo treatment, but it does not require treatment if there are no bothersome symptoms.
If I can provide any additional information, please let me know.